# SDR AT0100008

- Difficulty date: December 27, 2000
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 3806 CHAFED BEYOND LIMITS.  REMOVED CHAFED INNER AND OUTER SKIN, FABRICATED INNER AND OUTER SKIN, CLEANED, PRIMED AND BONDED IAW B737 SRM 51-40-6.
